I've been seeing an MD for weight loss. He did a T3, T4 & TSH level which were all normal. But because I've got ALL the symptoms of hypothyroidism & can't lose weight despite doing everything right, he put me on Armour Thyroid 15mg. About 10 days into treatment I began feeling weird, anxious, jittery, jerky and like I'm on edge, and can't sleep. I'm also on Phentermine & Chromium Niconate but have taking Phentermine in the past & didn't have a problem with it. All the symptoms I'm having now point to thyroid toxicity, so I called the dr, he didn't do a repeat level just told me to stop the armour & chromium, which I did today. I'm concerned that stopping these meds abruptly in light of my weird overwhelming symptoms might be bad, maybe cause a thyroid storm? I'm a little scared, any opinions?View Thread
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.